# SDR HALA2016062100242

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 15,118 hours, 2,360 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 33494190002
- Part serial: 90431
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTO SHUTDOWN 3 TIMES.  R & R EXCITER-IGNITION, 59KA10 REF AMM 49-41-38-0401.  OPS CHECK GOOD.
